Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Electric shock pain, done MRI, anxiety decreased after medication. Could you please tell whom to visit?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
my father is suffering from some strange and serious problem problem since 8years . 8years back we had seviour economical problems , at that time when he was in total mental tensions unexpectedly he read one book sahaja yoga and he concentrated on his foot and from the next day onwards he is telling all his nadis (jeeva nadis) are movinf from bottom to top and top to bottom , with that he is having a pain like electric shock to the body he tells like he feels pain like using needle on his body he tells all his naadis are moving we met several doctors in these 8 years since 2 years we met neurologists thet have done all the tests like MRI scan all the nerves test and some medication we have followed there is no difference in the pain we have met 4 neuros they told there nerologicl problems for him , we have met 1 psychiatrist in Hyd with neruro suggestion he started medication initialyy he felt difference like anxiety decreased but we went to that doctor for 4 months after medication he told your sparhs naadis are moving we went again to neuro he told its a psychiatric problem he cant help , the problem is 24 hours he is facing this same problem , could you please help whom i have to XXXXXXX what type of problem it is , if it is psychiatric problem , could you please suggest one good psychiatrist to visit in Hyderbad
Posted Tue, 22 May 2012 in Eating Disorders
Answered by Dr. Ashish Mittal 11 hours later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
• Total duration of illness 8 years
• Complaints of: Electric shock like sensation and moving nadis in body.
• History of improvement with treatment by psychiatrist.

I too suspect psychiatric problem in his case as his all physical examination findings and investigation are with in normal limit.

Some time in psychiatric problem there is disturbance in perception of normal body sensations or exacerbation of normal perceptual experiences associated with disturbance in thought process, which can lead to such problems. These problem may associated with anxiety, depression, odd behavior and sleep disturbance.

For treatment you should visit psychiatrist so that psychiatrist can assess your father, prescribe medicine and counsel patient according to need.

For consultation you can visit:
P Raghurami XXXXXXX Md Psychiatry (From AIIMS, Delhi)
2nd Floor, 4-1-368, XXXXXXX Hostel XXXXXXX Abids, Bs Bank Of Baroda (Main Off), Abids, Hyderabad, Contact: 040 2475 2321 ‎

I hope this answer your query.

Wishing your father good health.
Above answer was peer-reviewed by
Follow-up: Electric shock pain, done MRI, anxiety decreased after medication. Could you please tell whom to visit? 2 days later
Hi doctor,

i have called for appointment he is not now in Hyderabad. i ll XXXXXXX once he comes to hyderabad. I have few doubts

1) my father tells always his nadis moving from top to bottom and bottom to top, my doubt is that do we any nerves or nadis in our body whic wll move and create pain, or is just as you said psychiatric problem which will create pain to our problem even tough there is no physical problems, all the physical reports shows no problems for my dad he is not having sugar and B.P and he is 60 years.

2) when we met one psychiatrist 1 doctor told in your body cells are moving and other doctor told for you below our throat there will sparsha nadis and those are moving.

3) we will XXXXXXX the specialist you have suggested and approximately how much time it takes to get this problem cured.

Answered by Dr. Ashish Mittal 37 minutes later
Hello again,

In my opinion, it appear because of psychological reasons.

Usually medicine show effect after one month but time may worry patient to patient.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor